Sh:892

Bib entry
@article{Sh:892,
 author = {Dror Farjoun, Emmanuel and G{\"o}bel, R{\"u}diger and Segev, Yoav and Shelah, Saharon},
 title = {{On kernels of cellular covers}},
 journal = {Groups Geom. Dyn.},
 fjournal = {Groups, Geometry, and Dynamics},
 volume = {1},
 number = {4},
 year = {2007},
 pages = {409--419},
 issn = {1661-7207},
 doi = {10.4171/GGD/20},
 mrclass = {55P60 (20K20 20K35)},
 mrnumber = {2357479},
 mrreviewer = {J\'er\^ome Scherer},
 doi = {10.4171/GGD/20},
 note = {\href{https://arxiv.org/abs/math/0702294}{arXiv: math/0702294}},
 arxiv_number = {math/0702294}
}